A 43-year-old member asked:
The breathing treatment seems to be making the cough worse? switch meds?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 28 years experience
Probably.: But it is best to inform the md or your provider the adverse event that you experience with your breathing treatment.
Created for people with ongoing healthcare needs but benefits everyone.
5.6k viewsAnswered >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.